On a planar Liouville-type problem in the study of selfgravitating strings

Arkady Poliakovsky, Gabriella Tarantello

Research output: Contribution to journalArticlepeer-review

28 Scopus citations

Abstract

Motivated by the construction of selfgravitating strings (cf. Yang, 2001, 1994 [22,23]), we analyze a Liouville-type equation on the plane, derived in Yang (1994) [23]. We establish sharp existence and uniqueness properties for the corresponding radial solutions. We investigate also when the problem allows for non-radial solutions.

Original languageEnglish
Pages (from-to)3668-3693
Number of pages26
JournalJournal of Differential Equations
Volume252
Issue number5
DOIs
StatePublished - 1 Mar 2012
Externally publishedYes

Fingerprint

Dive into the research topics of 'On a planar Liouville-type problem in the study of selfgravitating strings'. Together they form a unique fingerprint.

Cite this